Permutation Representation of 3 and 4-Homogenous Latin Bitrades

Lefevre, J. G., Donovan, D. M. and Drapal, A. (2008) Permutation Representation of 3 and 4-Homogenous Latin Bitrades. Fundamenta Informaticae, 84 1: 99-111.

Author Lefevre, J. G.
Donovan, D. M.
Drapal, A.
Title Permutation Representation of 3 and 4-Homogenous Latin Bitrades
Journal name Fundamenta Informaticae   Check publisher's open access policy
ISSN 0169-2968
Publication date 2008-01-01
Year available 2008
Sub-type Article (original research)
Volume 84
Issue 1
Start page 99
End page 111
Total pages 13
Editor Skowron, A.
Place of publication Netherlands
Publisher IOS Press
Language eng
Subject C1
970101 Expanding Knowledge in the Mathematical Sciences
010104 Combinatorics and Discrete Mathematics (excl. Physical Combinatorics)
Keyword Latin trade
latin bitrade
homogeneous
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: 2009 Higher Education Research Data Collection
School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 19 Mar 2009, 00:30:30 EST by Marie Grove on behalf of School of Mathematics & Physics